# SDR AALA202304255678

- Difficulty date: April 5, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Out Of Tolerance
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED FASTENER HOLE IN FORWARD PASSENGER CABIN INTERCOSTAL LOCATED AT BS 294 AND BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-01 AND DWG 141A5410.
